# SDR 97UAL900175

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7454U
- Make and model: Boeing 727222
- Aircraft serial: 21908
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: AS3209236
- Condition: Cut
- Location: Nr 3 Engine
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR THREE ENGINE LOST ENGINE OIL, LOW OIL  PRESSURE LIGHT AND QUANTITY DOWN TO ZERO.  SHUT DOWN ENGINE ON APPROACH.  OIL PRESSURE READING 15 POUNDS PER SQUARE INCH PRIOR TO ENGINE SHUT DOWN.   MAIN OIL SCREEN 'O' RING CUT AND LEAKING.  REPLACED 'O' RING AND ENGINE CHECKED O.K.
